Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Your Response to Inquiry "Truvada / Isentress and Muscle Stiffness / Joint Pain" on 1/25/2010
Mar 4, 2010

In your response you asked anyone else experiencing similar symptoms to post.

I have been taking HIV medications for a little over 3 years now. 45 days ago I moved from Truvada+Lexiva to Truvada+Isentress. I have noticed significant stiffening in my legs--an aching as if I had been exercising vigorously. I am a person who until know had rarely experienced such soreness in my legs, even after very vigorous work-outs. I take Avinza and Norco for pain control for spine issues but remain healthy from moderate exercise they enable. Even with these pain medications in the back ground my legs feel very stiff or achy.

Perhaps with time this will get better. But, I wanted to let you know that the patient who wrote about this problem is not the only one experiencing it.

Thanks.

Response from Dr. Henry

Thanks-that feedback is hugely useful!! Thanks for sharing-others are invited as well. KH



Previous
Myelopathy
Next
GGL

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement